# SDR RAIA0012085

- Difficulty date: December 22, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Aircraft time: 27,049 hours, 27,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S53371321220
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL-DURING MAINTENANCE CHECK FOUND LEFT HAND FLOOR TO WALL TRANSITION ANGLE IS CORRODED AT VARIOUS AREAS BETWEEN FUSALAGE FRAMES 20 AND 17. MAINTENANCE REMOVED CORROSION, TREATED AND PRIMED TRANSITION ANGLE IAW ATR42 SRM.
